# SDR FDEA201104081398

- Difficulty date: April 8, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N53405
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMP TIE DOWN FITTING LT HAS CORROSION AT STA 600.  CORRODED TIEDOWN FITTING AT STA 600 IN FWD LWR CARGO COMPT. REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102.  REPAIR IS CLASSIFIED AS MINOR.
